T. A. Richmond

Articles in Scholarly Journals [Incomplete List]

  1. Quasiorders, principal topologies, and partially ordered partitions
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 221–234, 1998
  2. On the Nachbin compactification of products of totally ordered spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 665–676, 1995
  3. A new ordered compactification
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 117–124, 1993
  4. Separation properties of the Wallman ordered compactification
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 209–221, 1990
  5. Order-theoretical connectivity
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 717–720, 1990
  6. Ordered compactification of totally ordered spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 683–694, 1988